# SDR F3LA200600042

- Difficulty date: May 12, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N901FR
- Make and model: Airbus A319-112
- Aircraft serial: 1488
- Aircraft time: 16,966 hours, 7,660 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON THRESHOLD PANEL AT R2 DOOR.  REMOVED CORROSION ON TOP AND BOTTOM SKIN PER SRM 51-22-00.  ALLOWABLE SKIN REMOVED FOR CORROSION CLEAN-UP EXCEEDS LIMITS AND THRESHOLD IS BER.  REPLACED PANEL.
